Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A two-cardinal theorem and a combinatorial theorem
HTML articles powered by AMS MathViewer

by Saharon Shelah PDF
Proc. Amer. Math. Soc. 62 (1977), 134-136 Request permission

Abstract:

We prove a new two-cardinal theorem, e.g. $({\aleph _\omega },{\aleph _0}) \to ({2^{{\aleph _0}}},{\aleph _0})$. For this we prove a combinatorial theorem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H05, 04A20, 02H13
  • Retrieve articles in all journals with MSC: 02H05, 04A20, 02H13
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 62 (1977), 134-136
  • MSC: Primary 02H05; Secondary 04A20, 02H13
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0434800-6
  • MathSciNet review: 0434800